# SDR ASAA2018011523178

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,641 hours, 11,733 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT NR 1 HF,  FAILED PRIOR TO GATEWAY,  FIXED WHILE STILL IN VHF CONTACT.  REGAINED DUAL HF RADIO CAPABILITY PRIOR TO ENTERING OCEANIC AIRSPACE WITH NO FURTHER ISSUES.  ACFT GROUNDED.   OPS CHECKED THE NR 1 HF IAW  AMM 23-11-00.  OPS CHECKED NORMAL.
